# SDR P5CA9600375

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Corroded
- Location: Rt Mlg Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHTHAND OUTBOARD BODY GEAR DOOR HAS LARGE AREA OF BARE METAL WITH SURFACE CORROSION.  REMOVED LEVEL ONE CORROSION, TREATED IAW SRM 51-24-11, 51-10-01.
